Publication
Title
Reduced dynamics and Lagrangian submanifolds of symplectic manifolds
Author
Abstract
Language
English
Source (journal)
Journal of physics : A : mathematical and theoretical / Institute of Physics [London] - London
Publication
London : 2014
ISSN
1751-8113 [print]
1751-8121 [online]
Volume/pages
47:22(2014), p. 1-24
Article Reference
225203
ISI
000336807400009
Medium
E-only publicatie
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 18.11.2016
Last edited 02.10.2018